A rare case of dialysis associated reaction presenting with urticarial vasculitis and haemoglobinuria.
Аннотация
Dialysis associated reactions presenting with urticarial vasculitis is rarely reported in medical literature. We report a 61-year-old gentleman who developed sudden onset dyspnea with diffuse erythema within 20 min of haemodialysis. Patient was started on Azilsartan 3 days prior to this clinical event. Labs revealed features of hemolysis and urine was positive for hemoglobinuria. All dialysis related factors responsible for this reaction were ruled out. Due to non-resolution of skin rash, skin biopsy was attempted which revealed fibrinoid necrosis of occasional vessels with predominant lymphocytic infiltration suggestive of drug induced urticarial vasculitis. Complement levels were normal. He was managed with steroids, anti-histaminic, discontinuation of azilsartan and change of dialyzer membrane. This case highlights a rare dermatological presentation of Type A dialysis associated reaction involving azilsartan with differential diagnosis and treatment strategies.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.